Reply to "comments on 'On the distribution of the product of independent Rayleigh random variables'

Jari Salo, Hassan el-Sallabi, Pertti Vainikainen

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)3571-3572
    JournalIEEE Transactions on Antennas and Propagation
    Volume54
    Issue number11
    Publication statusPublished - 2006
    MoE publication typeA1 Journal article-refereed

    Keywords

    • Rayleigh random variables

    Cite this